# SDR 08FDEA03102

- Difficulty date: July 28, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143N5366Y72
- Condition: Corroded
- Location: Bs 560-645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL FROM BS 560 TO BS 645.75 HAS CORROSION.  CORROSION FOUND BEYOND ALLOWABLE LIMITS IN B757-200 SRM 51-10-02.  PANEL REPLACED IAW B757-200 51-10-02 AND 51-40-02.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
